# SDR CA081222008

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 7,511 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 222382001101
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SOLID RESISTANCE FELT WITH AFT CYCLIC MOVEMENT DURING OPERATIONS WITH FORCE TRIM ON & UTILIZING CYCLIC TRIM RELEASE SWITCH.  ON FIRST OCCURRENCE RESISTANCE RELEASED WITH A FIRM BUMP & FAULTY LT CYCLIC TRIM RELEASE SWITCH SUSPECTED HOWEVER WITH SECOND OCCURRENCE SWITCHING FORCE TRIM OFF HAD NO EFFECT & RESISTANCE ONCE AGAIN RELEASED WITH A FIRM BUMP AFTER SEVERAL SECONDS.  ALL THE MAIN ROTOR CONTROLS WERE INSPECTED FOR FREEDOM OF MOVEMENT & TRAVEL, NO DEFECTS NOTED.  A GPU FOR HYD SYSTEM ATTACHED & SYSTEM 1 & 2 CHECKED.  NO DEFECTS.  WHEN CYCLIC MOVED FOR & AFT WHEN POWERED BY ONLY 1 HYD SYSTEM NOTICED THAT CYCLIC STICK SEEMED TO BE MOTORED (DRIVEN) FOR & AFT BY SERVO ACTUATOR.  SERVO HAD 23.8 HOURS SINCE LAST REPAIR.
